# SDR AALA202310031217

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 63,958 hours, 37,149 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 28,140 hours, 14,419 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677412729
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 24,106 hours, 9,931 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT AT FL 26,000 RECEIVED A NUMBER ONE ENGINE STALL COMPRESSOR FOR ABOUT 4 SECONDS FOLLOWED BY A LOUD THUMP. MAINTENANCE FOUND THE BLEED PRESSURE REGULATOR VALVE AND THE HIGH PRESSURE BLEED VALVE ON THE #1 ENGINE LEAKING. REPLACED THE BLEED PRESSURE REGULATOR VALVE PER AMM 36-11-52 (AALA202310031217) AND HIGH PRESSURE BLEED VALVE PER AMM 36-11-51. (AALA202310034151) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
